MathSciNet Relay Station
MathSciNet bibliographic data
MR1932727 (2004c:47032) 47A57 (30E05 42A50 47B32 47B50)
Alpay, D.; Constantinescu, T.; Dijksma, A.; Rovnyak, J. Notes on interpolation in the generalized Schur class. II. Nudelʹman's problem. Trans. Amer. Math. Soc. 355 (2003), no. 2, 813–836.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement